Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The nonhomogeneity of the $ E$-tree--answer to a problem raised by D. Jensen and A. Ehrenfeucht

Author: Didier Misercque
Journal: Proc. Amer. Math. Soc. 84 (1982), 573-575
MSC: Primary 03F30
MathSciNet review: 643752
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the ordered system of all $ {C^1}EP'{\text{s}}$, under the order "admits embedding in" is not homogeneous. This answers a problem raised in [2].

References [Enhancements On Off] (What's this?)

  • [1] D. Guaspari, Partially conservative extensions of arithmetic, Trans. Amer. Math. Soc. 254 (1979), 47-68. MR 539907 (80j:03083)
  • [2] D. Jensen and A. Ehrenfeucht, Some problem in elementary arithmetics, Fund. Math. 92 (1976), 223-245. MR 0419212 (54:7244)
  • [3] D. Misercque, Solutions de deux problèmes posés par H. Simmons, Proc. Logic Meeting (Brussels and Mons, June 2-5, 1980) Bull. Soc. Math. Belg. 33 (1981), 65-72. MR 620963 (82k:03091)
  • [4] H. Simmons, Existentially closed models of basic number theory, Logic Colloquium 76, North-Holland, Amsterdam, 1977, pp. 325-369. MR 0485339 (58:5186)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03F30

Retrieve articles in all journals with MSC: 03F30

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society